# SDR IPXA11566082

- Difficulty date: April 9, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Part number: LJ765155
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, WHILE WORKING CARD NR 930340, FOUND NR 2 ENG OTBD THRUST REVERSER TO HAVE CRACKED ANGLE ADJACENT TO L/E RUBSTRIP,27" ABOVE LWR INBD END OF COWL.  REPLACED FRAME IAW SRM 51-40-02-0G, SRM 51-40-05-0G, AMM 51-21-10-7, SRM 51-10-02-0G, STEP 9.
